CLICK HERE FOR BLOGGER TEMPLATES AND MYSPACE LAYOUTS »

December 2, 2007

Shake That Bootie

Well it looks like we aren't going to be TTC in December. My Clomid has been increased to 100mg and we are going to be doing monitored cycles. Because I'll have to go in for ultrasounds starting on CD13 it doesn't look like we'll be able to get an insemination in before we leave for Canada on December 20th. Has anyone ever had to increase there dosage of Clomid? Did you notice a huge difference in the intensity of the side effects?

Since we're on a break for a month I have to channel my time and energy elsewhere. So what better place then knitting. My friend (who is pregnant) is having a birthday this week so I decided to knit her an apple hat along with some matching booties.

17 comments:

Carly said...

Since your not TTC in December maybe you can teach me how to knit a scarff over a few martini's!!!!

J said...

You are so quick with the knitting projects! I love the hat and the booties!

Renee and Janice said...

LOVE THE BOOTIES AND HAT!! I never went up with my clomid, but the dosage I was on was horrid for me.

AJ said...

The hat and booties look great; I'm impressed. I hope your at peace with your decision to take a break. I hope it's renewing!

Cari said...

LOVE THEM!!! Such a talented knitter!!

I was on 50 mg Clomid for 2 cycles and had hardly any symptoms. Then went up to 100 mg for one cycle, and thought maybe I had a couple hot flashes, but nothing major. Enjoy your break, sometimes that's just what you need!

Cari said...

PS- The comment from me above (Cari) is SW over at justkeepswimming...

Sara said...

Those are very cute! You could open a side business!

B said...

Can't comment on the upping of Clomid, but I hope that switching to monitored cycles brings you a certain level of peace. It definitely did for my partner.

That hat/booty set is FANtastic! You are a genius.

tbean said...

The booties are TOO precious. You could sell those. Seriously.

Sorry about the enforced break--but maybe the monitored cycle and the new year will bring what you need?? I hope so!

oneofhismoms said...

Illegally cute.

I always ended up liking the forced breaks. I found I got quite relaxed during the time off, and extremely happy when it was time to try again.

vee said...

Toooo cute! You're a bit of a whizz with those needles!

Holly said...

Those are amazing!! OMG!!! You are amazing!

So sorry that Dec won't be your month.

Anonymous said...

LOVE the booties and hat! Hope you girls enjoy your break! Hang in there!
mariah

Claudia said...

Look at you!...you super knitter. I know you've heard this a thousand times...I need one on one lessons with you.

Keri said...

Can we be friends? I mean, I'm certain I'd be your friend anyway but I seriously have to get me some of those sweet little things you make with your very own hands!! Amazing!
As for clomid, I can attest to the double dosage being hard on my body. Emotionally, I did okay but my body went a little crazy. Good luck. It takes what it takes, right?

Two Mamas said...

Awesome job with the knitting! I love you hats and booties!

When they increased my clomid I had pretty bad headaches and also had more follicles!

I think my doctor had me go from 50mg to 150mg the next cycle.

At least it helped me ovulate!

Best wishes!

Ali said...

I LOVE the hat and booties. Very well done!